Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having bipolar depression with co-morbid anxiety disorder. Taking camcilit with epitec. Concerned about the side effects.

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I started to take Epitec 0.25 starting 21/6/2012 to 6/7 - 14 days - 7/7 start 0.50 to 20/7 14 days - 21/7 start 150mg end 3/8 - 4/8 start 200mg continue evenings

2500mg camcilit with epitec 200mg - aug 2012 - 1x camcolit with epitec - sept 2012 1 oct stop camcolit - use only 200mg epitec - Taking Epitec for the last 16 months from 23/6/2012 till now and Camcolit 500mg - including Seroquel XR50 2x per nite

I am also taking ZUVAMOR 20 (Rosuvastatin) and BEZALIP 200mg for the last 8 years and taking CAMCOLIT 1000mg for the last 26 years Please give me all the side effects of these medications. I told my GP about the cholesterol medication and I have stopped the medication from the 8/10/2013 - The GP will check in a months time. Most of the side effects I have from these medications. Please give me more information. I was diagnozed with BIPOLAR DEPRESSION and after all these years have discovered I suffer from PANIC AND ANXIETY caused by Alcohol Abuse. I urgently need your opinion. On the 26/6 went to clinic for dizziness was discovered by my physciatrist LITHIUM was toxic and decreased from 1000mg to 750mg and monitored my blood pressure which was up and down

I need your expert advice . Thanking you XXXX XXXX XXXX XXXX ID

I also take Adalat XL 30MG ONE TABLET PER DAY AND SANDOZ- INDAPAMID 2.5 1X DAILY given from October 2013 - Anxiety and panic caused blood pressure to go up.

I am taking all these medisyn and I think I am killing myself and have all these side effects for years now.

Thank you for your help






Thanking you
Posted Sun, 3 Nov 2013 in Mental Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer:
Opinion about your questions

Detailed Answer:
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
I understand that you are having a bipolar depression with co-morbid anxiety disorder. And it appears that your symptoms are under control as you have not mentioned your symptoms. The only thing you are concerned about is the side-effect of the drugs. And I will try to help you with these.
You are three main psychotropic medications:
1) Lamotrigine (Epitec)
2) Lithium Carbonate (Camcolit)
3) Quetiapine (Seroquel 100mg)

Now these medications are appropriate for the diagnosis that you have stated of bipolar depression.
Moreover the doses are also appropriate.

Now coming to the option of taking meds and not taking meds. Not taking meds has a risk of psychiatric exacerbation. Moreover long term persistence of mild symptoms lead to damage to the brain in certain area. Hence not taking meds is not advisable.
Now coming to the option of taking meds, every medicine has some or other side-effects and it varies from person to person. I will just give a preview of the common side-effects of the medications that you are one, but it is unlikely that you will suffer any of them any time.

Lamotrigine: Skin rashes, Low WBC count.
Lithium carbonate: Lithium toxicity, tremors, dizziness, cognitive problems
Quetiapine: Sedation, weight gain.

Now all these three meds have rare side-effects as well but they are less likely to occur.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor